# SDR CALA2024121703099

- Difficulty date: December 5, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 68,349 hours, 25,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 LEFT WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER ANGLE IS CRACKED.
